# SDR USAASB97240

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 4920 · APU Core Engine
- Part: Aux Power Unit
- Part number: 380428101
- Condition: Failed
- Location: Tail Section
- Part time: 15,987 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT (FL 1284) FLIGHT DEPARTED CLT WITH NR 1 CSD ON MEL.  APPROXIMATELY 30 MINUTES OUT CLT, THE APU OVERSPED AND SHUT DOWN.  THE AIRCRAFT DIVERTED INTO RIC DUE TO ONE ELECTRICAL SYSTEM ON LINE.  AN EMERGENCY WAS DECLARED,THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MTC REPLACED THE APU.  OPERATIONALLY CHECKED OK.  (X)
